# SDR DL72S020607

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 61,753 hours, 45,533 cycles
- Engine: Pwa JT8D15A
- Engine time: 79,046 hours, 60,120 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 79,046 hours, 60,120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 3 ENG WOULD NOT ACCELERATE ON ADDING T/O POWER.  ABORTED T/O AT ABOUT 30 KTS.  BORESCOPE INSPECTED 3 ENG 6 AND 7 STG COMP.   FOUND 7 STG COMP BLD DAMAGE BEYOND M/M LIMITS.  FULL LENGTH OF BLD.  ALL BBLDS DAMAGED (361774).  REPLACED 3 ENG PER CARD DECK 4T203.
